Alert archive / Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 27, 2016, 5:20 PM EDT for Henry County, City of Martinsville, Virginia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2016, 5:20 PM EDT (21:20 UTC)
- Expired
- Sep 27, 2016, 6:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Martinsville, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 5:24 PM EDT | TSTM WND DMG | 2 Ne Bassett, VA | TREE DOWN OVER ROAD AT 600 BLOCK OF BASSET DR. TIME RADAR ESTIMATED. |
| Sep 27, 5:30 PM EDT | TSTM WND DMG | 5 Ese Bassett, VA | TREE DOWN IN A BACKYARD. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
955
WUUS51 KRNK 272120
SVRRNK
VAC089-690-272215-
/O.NEW.KRNK.SV.W.0256.160927T2120Z-160927T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
520 PM EDT TUE SEP 27 2016
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...
THE CITY OF MARTINSVILLE IN SOUTH CENTRAL VIRGINIA...
* UNTIL 615 PM EDT
* AT 520 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BASSETT...
MOVING EAST-SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...
AXTON...
BASSETT...
LEATHERWOOD...
AND VILLA HEIGHTS.
THIS INCLUDES THE FOLLOWING LOCATION THE MARTINSVILLE SPEEDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS...AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3670 8005 3678 8003 3678 8001 3679 8002
3679 8001 3680 8001 3681 7989 3679 7981
3680 7979 3680 7976 3679 7976 3682 7972
3683 7965 3658 7971
TIME...MOT...LOC 2120Z 268DEG 17KT 3676 7997
HAIL...1.00IN
WIND...60MPH
$$
RAB3 follow-up statements
950
WWUS51 KRNK 272136
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
536 PM EDT TUE SEP 27 2016
VAC089-690-272215-
/O.CON.KRNK.SV.W.0256.000000T0000Z-160927T2215Z/
HENRY VA-CITY OF MARTINSVILLE VA-
536 PM EDT TUE SEP 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL HENRY AND THE CITY OF MARTINSVILLE...
AT 535 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FIGSBORO...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...
AXTON...
LEATHERWOOD...
VILLA HEIGHTS...
AND COLLINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. FOR YOUR
SAFETY...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3672 7999 3678 7996 3680 7993 3681 7989
3679 7981 3680 7979 3677 7974 3673 7967
3658 7971
TIME...MOT...LOC 2135Z 268DEG 17KT 3676 7988
HAIL...1.00IN
WIND...60MPH
$$
RAB412
WWUS51 KRNK 272204
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
604 PM EDT TUE SEP 27 2016
VAC690-272213-
/O.CAN.KRNK.SV.W.0256.000000T0000Z-160927T2215Z/
CITY OF MARTINSVILLE VA-
604 PM EDT TUE SEP 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF MARTINSVILLE IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3664 7974 3667 7975 3669 7973 3670 7970
3671 7968 3658 7971
TIME...MOT...LOC 2203Z 268DEG 17KT 3676 7971
$$
VAC089-272215-
/O.CON.KRNK.SV.W.0256.000000T0000Z-160927T2215Z/
HENRY VA-
604 PM EDT TUE SEP 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EXTREME SOUTHEASTERN HENRY COUNTY...
AT 603 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNTAIN
VALLEY...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AXTON...
AND SANDY LEVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. FOR YOUR
SAFETY...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3664 7974 3667 7975 3669 7973 3670 7970
3671 7968 3658 7971
TIME...MOT...LOC 2203Z 268DEG 17KT 3676 7971
HAIL...1.00IN
WIND...60MPH
$$
RAB245
WWUS51 KRNK 272211
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
611 PM EDT TUE SEP 27 2016
VAC089-272220-
/O.EXP.KRNK.SV.W.0256.000000T0000Z-160927T2215Z/
HENRY VA-
611 PM EDT TUE SEP 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY
WILL EXPIRE AT 615 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS REPORTS OF ANY WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3664 7974 3667 7975 3669 7973 3670 7970
3671 7968 3658 7971
TIME...MOT...LOC 2210Z 268DEG 17KT 3676 7967
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 3:54 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 27, 3:54 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 354 PM EDT Tue Sep 27 2016 .SYNOPSIS... A stationary front with weak areas of low pressure extended from the Mid Atlantic states to Louisiana. Another cold front will track through the Ohio and Tennessee Valleys on Wednesday and Wednesday night. This low pressure system over the Mid Atlantic will move slowly northeast into New England this weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 335 PM EDT Tuesday... Front was hung up along the Blue Ridge this afternoon. Lowered clouds had just cleared out of the piedmont after 2PM. MSAS analysis showed east of the front that the lifted index values were as high as -5 where there has been breaks in the clouds today. Highest probability for precipitation remains east of a Lynchburg to Wilkesboro line. Expect a sharp gradient on the western side of the clouds and precipitation tonight and Wednesday. Mean flow from 850-500mb will be from the southwest tonight and Wednesday which will result in little movement of the surface front. Axis of deepest moisture and lift will remain over the piedmont of Virginia and North Carolina on Wednesday. Models fill low clouds and some fog back in overnight, especially east of the Blue Ridge. Amount of clearing on Wednesday will be the biggest influence on afternoon high temperatures. Fog is also expected to form overnight in the western river valleys. Have lowered minimum temperatures in southeast West Virginia based on the lack of cloud cover and the surface dew points that have lowered in the mid 30s to lower 40s. Otherwise stayed close to bias corrected MAV guidance for lows tonight and highs on Wednesday. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 300 PM EDT Tuesday... Closed upper low center in the Ohio Valley Wednesday evening will move eastward and reach Eastern Kentucky by Thursday night. Scattered showers and thunderstorms associated with the shortwave riding northward along the frontal boundary will continue Wednesday evening into Wednesday night as the low digs south. The SWODY2 has highlighted a marginal risk for severe weather east of the Blue Ridge mountains. Low temperatures Wednesday night will range from the mid 40s in the northwest mountains to the lower 60s in the Piedmont. Coop guidance suggest that a few lower 40s may be possible. A cold front will drop southeast out of the Ohio valley and move east into the Appalachians on Thursday. Scattered showers and thunderstorms will develop ahead and along the frontal boundary. Some the thunderstorms could be strong with hail, gusty winds and heavy downpours. An impressive low to mid level lapse rates combined with very low freezing heights across the area could help the hail potential. High temperatures on Thursday will vary from around 60 degrees in the west to the lower 70s in the East. Cloudy conditions with scattered showers will continue Thursday night. The best chance for rain will be across the north. Low temperatures Thursday night will vary from lower 40s in the mountains to the mid 50s in the Piedmont. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 300 PM EDT Tuesday... Closed upper low over Kentucky Friday morning lifts northward in the Ohio Valley this weekend. The low center continue to push into the Great lakes by Sunday evening and New England by Monday. The low will move into the Atlantic ocean on Tuesday. Meanwhile, the potential for tropical low development across the Caribbean may lead to a threat for the southeast early next week. This is being monitored by the NHC and WPC. Temperatures will start cooler for Friday with clouds along with unsettled weather and improve Saturday, then moderate Sunday into Tuesday. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... As of 120 PM EDT Tuesday... A front extended from central Virginia to western North Carolina this afternoon. There will be little movement of the front tonight and Wednesday. Showers and thunderstorms will develop this afternoon east of the front, with the best probability of precipitation at KLYH and KDAN. Medium to high confidence that the showers and thunderstorms will form around 21Z/5PM. Gusty winds are possible with any of the stronger storms but the chance is too low at any individual TAF site to include in the forecast at this time. Models, especially the NAM, showed IFR to LIFR ceilings east of the front overnight. High confidence that KLYH will have LIFR ceilings after midnight. LIFR ceilings are possible at KDAN too but confidence was too low to include in the forecast. Over the mountains with little cloud cover, fog will form in the river valleys. Expect LIFR fog and stratus at KLWB after 2AM. Low confidence about how long it will take the low clouds in the foothills and piedmont of Virginia and North Carolina to lift after sunrise. Extended aviation discussion... A deep upper low will remain over the Ohio and Tennessee Valley through Friday. This will keep variable clouds, MVFR cigs, and periods of -SHRA across the region through much of the period. Saturday is the most likely day to be drier and have VFR conditions. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS SHORT TERM...KK LONG TERM...KK AVIATION...AMS/PM
Hazardous weather outlook, Sep 27, 4:32 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 432 AM EDT TUE SEP 27 2016 VAZ034-035-044>047-058-059-280845- BEDFORD-AMHERST-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT WHICH COULD LEAD TO RAPID RISES OF CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ022>024-032-033-043-280845- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-HENRY- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-280845- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-MERCER- SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 432 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
In the hours before
Special weather statement, Sep 27, 5:08 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
508 PM EDT TUE SEP 27 2016
VAZ033-043-272215-
FRANKLIN-HENRY-
508 PM EDT TUE SEP 27 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND
NORTHERN HENRY COUNTIES THROUGH 615 PM EDT...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BASSETT...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
PEA-SIZED HAIL AND VERY HEAVY RAINFALL. FREQUENT LIGHTNING CAN BE
EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...
SYDNORSVILLE...
BASSETT...
LEATHERWOOD...
AND OAK LEVEL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3671 8009 3676 8009 3678 8010 3679 8007
3679 8004 3682 8007 3691 7963 3671 7968
TIME...MOT...LOC 2108Z 260DEG 25KT 3676 8001
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:01 PM EDT | Special Weather Statement | RNK | Appomattox, Bedford, Campbell, Franklin, Pittsylvania, City of Lynchburg | 59 min |
| Sep 27, 5:08 PM EDT | Special Weather Statement | RNK | City of Martinsville | 67 min |
| Sep 27, 6:06 PM EDT | Special Weather Statement | RNK | City of Danville | 54 min |
| Sep 27, 6:53 PM EDT | Special Weather Statement | RNK | Patrick | 67 min |
| Sep 27, 7:49 PM EDT | Special Weather Statement | RNK | Pittsylvania | 41 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.